# SDR ASAA2013070895502

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,883 hours, 6,805 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002659
- Condition: Failed
- Location: Ee Bay
- Part time: 24,295 hours, 7,502 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SCRATCH PAD NOTIFICATION OF SINGLE FMC INOPERATIVE, FOLLOWED BY F/O LT DU DISPLAYING YELLOW MAP BOX AND YELLOW VTK.  ACFT GROUNDED.  REPLACED RT FLIGHT MANAGEMENT COMPUTER IAW MM 34-61-02-000-801/ MM 34-61-02-400-801.  MM 34-61-00-470-805 LOADED FOLLOWING FMC SOFTWARE USING MEDIA TYPE 1- OPS 549849-018; OPC BCG-01J-H5; LDDB 557362-P; ADDB ASA1005A; MEDB BCG-014-V9; NAV DATA ASA1130701.  PERFORMED FMCS OPERATIONAL TEST IAW MM 34-61-00-710-801 - ALL TESTS PASS.
